# SDR SWIA200819686

- Difficulty date: May 21, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 9,429 hours, 6,048 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6390 - SERVICE DOOR WILL NOT OPEN AND CLOSE PROPERLY.  INSPECTED AND RESECURED LINKAGE ON SERVICE DOOR.  OPS CHECK GOOD.
